# SDR DALA2021061503266

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 67,436 hours, 26,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1838175) DURING INSPECTION FOUND CRACK AND DEFORMED ON FWD FUSELAGE CUTOUT OF EXTERNAL POWER RECEPTACLE ACCESS DOOR. ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER WAS REPAIRED PER B737-800 SRM 53-10-15-2R REPAIR 5 FIG. 203 AND REPAIR 4.
